# SDR 2002F01125

- Difficulty date: December 8, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Aircraft time: 22,668 hours, 7,098 cycles
- Engine: Rroyce RB211*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, MAINTENANCE FOUND LEVEL 2 CORROSION ON TOP AND BOTTOM FORWARD EDGE OF FLOORBEAM TOP CAP AROUND FLOORBOARD ATTACH FORWARD BOLT HOLES.  FS 365, RBL 0 TO RBL 52, TM 99.  MAINTENANCE REPAIRED FLOORBEAM TOP CAP IAW SRM.
